Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Diabetes, under medication, do not get sound sleep due to frequent urination. Medicines?

Hi I am Diabetic for the last 12 years , my Fasting is 150 and PP 175. I am under oral medication .For the last few weeks , I am having not having restful sleep. I get up atleast 2 times in the night for going to the bathroom and this disturbs my sleep. So when I get up I am feeling sleepy whole day . Can u pls suggest any medication for the same . My email id is YYYY@YYYY .
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response

There are two issues here

1. You sugar control
2. Difficulty in sleeping because of nocturnal urination

As far as your sugar control is concerned you fasting is still a little high. It should be alteast

As far as the second question is concerned, I would suggest you go for a prostrate screening first. If the screening is normal, sometimes diabetes can cause autonomic dysfunction which can cause bladder issues. Leakage of sugar in urine itself can cause this as well. There are medications for the same which can be prescribed. I would suggest you go for a prostrate examination and get back to us.

Dr. Om Lakhani
Consultant Diabetologist (online expert diabetes care consultantion)
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor